# SDR CALA2023080702450

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N45956
- Make and model: Boeing 787-9
- Aircraft serial: 40918
- Aircraft time: 35,954 hours, 3,656 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8222127003
- Part serial: 4JJLF
- Condition: Faulty
- Location: Sta 117
- Part time: 39,286 hours, 4,613 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED ON ROLL OUT RECEIVED LEFT WXR RADAR SYST ADVISORY MSG. ONCE IN THE AIR IT WENT AWAY AND RETURNED AS A STATUS MESSAGE. WXR DISPLAY PAINTED UNUSUAL PATTERN INCL. PHOTO TAKEN BY PILOT. INBOUND FLT DECK EFFECT SHOWS FAULT MSG# 34-60121 LEFT WXR RF MODULE SIGNAL HAS DETECTED AN INTERNAL FAULT. SYSTEM, ALL SOFTWARE INSTALLED CHKS GOOD. ERASED LATCH MSG AND ACP OPS CHK OF 34 INTEGRATED SURVEILLANCE RIGHT SOFTWARE CONFIGURATION CHKS NORMAL. PHOTOS INCLUDED. PERFORMED NOSE RADOME - INSPECTION REF. SYSTEM, OPERATIONAL TEST, LEFT/RIGHT WEATHER RADAR OPS CHK DMC-B787-A-53-12-01-00A-280A-A  INCLUDING MOISTURE CHECK, NO NORMAL ON THE GROUND REF FIMTSK DMC-B787-A-34-40-F2-38A-421A-A. SIGNIFICANT MOISTURE LEVELS NOTED AND NO OTHER DISCREPANCIES CHK CONFIGURATION DATABASE OF LEFT INTEGRATED SURVEILANCE NOTED. REF FIM B787-A-34-40-F2-38A-421A-A: CHECKED FIBER OPTIC CABLES ISS PROCESSOR REF WDM 34-42-11 SHT 4. ALL CHECKED NORMAL. 822-2127-002 S/N 4630 AND INSTALLED ON LEFT POSITION AND FROM LT RTM M3442104 PLUG DM3442104P01A PINS 11 AND 10 TO TO INSPECTED CONNECTORS D2459 AND D2461 FOR CONDITION AND SECURITY. INSTALLED NEW TRANSCEIVER IN RIGHT POSITION. SYSTEM CHECKS GOOD PINS 6 AND 7 PLUG DM3442101P01C OF LT ISS PROCESSOR. ALSO FOUND FIBER OPTIC PINS A LITTLE DIRTY. CLEANED SAME AND AT THIS TIME WITH NO ACTIVE FAULT CODES.  PARTS USED: CHECKED PINS 5 AND 9 TO PINS 9 AND 7 OF PLUG DM3442101P01F OF RE-SECURED CONNECTORS. REMOVED KNOWN GOOD RIGHT RTM P/N 78-3442-9-0004,QTY :1 ADD F
